# SDR CA000320004

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 82820134105
- Condition: Chafed
- Location: Fuel System
- Component: Fuel Distribution, 82820134105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PIPE FOUND CHAFED DURING SCHEDULED MAINTENANCE.
